# SDR UALA2010012500286

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,924 hours, 13,297 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013271
- Condition: Faulty
- Location: Fwd Closet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT FWD CLOSET IS TOO SHORT.  REMOVED AND REPLACED EMERGENCY LIGHT AT FWD CLOSET.  OPS CHECKS GOOD.
